Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 175, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 6:54 PM EDT for Butts County, Lamar County, Monroe County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2023, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 4, 2023, 7:26 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Lamar County, GA, Monroe County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS52 KFFC 042254
SVRFFC
GAC035-171-207-042345-
/O.NEW.KFFC.SV.W.0175.230604T2254Z-230604T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
654 PM EDT Sun Jun 4 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Monroe County in central Georgia...
Southwestern Butts County in central Georgia...
Lamar County in west central Georgia...
* Until 745 PM EDT.
* At 653 PM EDT, a severe thunderstorm was located over High Falls
State Park, or 9 miles northeast of Barnesville, moving southwest
at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Barnesville, Milner, Aldora, High Falls State Park, Blount, Liberty
Hill, Goggins, Collier, Johnstonville and Chappel Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3318 8416 3318 8413 3321 8412 3326 8405
3314 8389 3299 8407 3309 8425 3311 8425
TIME...MOT...LOC 2253Z 043DEG 17KT 3315 8403
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
418
WWUS52 KFFC 042326
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Sun Jun 4 2023
GAC035-171-207-042336-
/O.CAN.KFFC.SV.W.0175.000000T0000Z-230604T2345Z/
Monroe GA-Butts GA-Lamar GA-
726 PM EDT Sun Jun 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
SOUTHWESTERN BUTTS AND LAMAR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3318 8416 3318 8413 3321 8412 3326 8405
3314 8389 3299 8407 3309 8425 3311 8425
TIME...MOT...LOC 2323Z 043DEG 17KT 3304 8416
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 4, 3:51 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 351 PM EDT Sun Jun 4 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 331 PM EDT Sun Jun 4 2023 Active showers and thunderstorms firing this afternoon over north and western Georgia will continue into tonight as lobe of mid- level cyclonic vorticity shifts southwest from the Tennessee Valley into Alabama. Morning showers kept instability low over the Atlanta-area, but sufficient forcing combined with diurnal heating to get a few strong storms firing over mostly the northeast Georgia mountains. PoPs continue to be highest north and west of the I-85 corridor, with gradient towards lower/no chances south and east. Storms have the potential to organize into clusters, with strong to severe storms capable of producing damaging winds. A Marginal Risk of severe storms remains for north Georgia. Little change is expected with the overall mid- to upper-level pattern through the Short Term with the cutoff low over New England/Canadian Maritimes, however, models are less enthusiastic about dry air into the region as a result. Dew points through Monday are a degree or two higher than previous runs, generally settling into the upper 50s and low 60s. High temperatures will be in the mid to upper 80s Monday afternoon, and diurnal isolated to scattered showers and thunderstorms will be possible over north Georgia where better moisture is present. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 331 PM EDT Sun Jun 4 2023 Overall weather pattern persists through the Long Term with large closed low over the Canadian Maritimes flinging waves of moisture into the Southeast region. Activity will largely be diurnal through Thursday when more substantial disturbance pushes through and clears the state by Friday. Temperatures will be seasonally warm, with the southern CWA rising into the low 90s by Tuesday. In the wake of the late-week system, cooler and drier conditions are expected into the weekend. 31 && .AVIATION... (18Z TAFS) Issued at 136 PM EDT Sun Jun 4 2023 Largely VFR expected through the period, except for brief MVFR in/near -RA. Light precip over ATL-area TAF sites should inhibit TS development this afternoon. At some TAF sites, have shortened TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds today will shift to the SE after 08Z, and then to the SW after 16-18Z. Speeds will be 10kt or less. Precip potential for Monday is too low to even include in a PROB30 at this time. SCT CU will develop mid morning. //ATL Confidence...18Z Update... Medium confidence on lower TS potential this afternoon/evening. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 87 65 90 / 10 20 20 30 Atlanta 64 86 67 88 / 20 20 10 30 Blairsville 58 81 59 84 / 30 30 20 30 Cartersville 61 88 64 89 / 30 20 20 30 Columbus 64 89 66 91 / 20 10 10 30 Gainesville 61 85 66 89 / 20 30 20 30 Macon 61 89 67 92 / 10 10 10 30 Rome 62 88 65 90 / 40 20 20 30 Peachtree City 61 87 65 89 / 20 10 10 30 Vidalia 62 87 66 92 / 10 10 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....31 AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 532 PM EDT Sun Jun 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 532 PM EDT Sun Jun 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms will continue to develop this afternoon/evening. The primary threats with any storms will be brief gusty winds, heavy rain, and cloud to ground lightning. An isolated severe storm is possible, with damaging winds being the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated to scattered mainly afternoon and evening thunderstorms are possible each day, through Thursday. A few better organized storms will be capable of producing strong winds, heavy rain and frequent cloud to ground lightning. Widespread severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 4, 6:35 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Sun Jun 4 2023
GAZ033-034-045-042300-
North Fulton GA-DeKalb GA-Gwinnett GA-
635 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
west central Gwinnett and east central Fulton Counties through 700 PM
EDT...
At 635 PM EDT, a strong thunderstorm was over Peachtree Corners,
moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Dunwoody, Duluth, Lilburn,
Chamblee, Norcross, Doraville, Berkeley Lake, Tucker, North Decatur,
North Atlanta and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3391 8411 3382 8428 3398 8438 3399 8438
3399 8439 3400 8439 3404 8420
TIME...MOT...LOC 2235Z 061DEG 11KT 3397 8420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 4 2023
GAZ020-021-031-032-042315-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
638 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 715 PM EDT...
At 637 PM EDT, a strong thunderstorm was over Oak Grove, or 9 miles
northwest of Marietta, moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Kennesaw, Woodstock, Acworth, Emerson, Fair Oaks, Kellogg
Creek, Oak Grove, Kennesaw State University, Jim R Miller Park,
George Washington Carver St Pk, Cross Roads, Due West and Hobgood
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3418 8467 3407 8446 3388 8459 3403 8480
TIME...MOT...LOC 2237Z 039DEG 9KT 3407 8461
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:38 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Sun Jun 4 2023
GAZ011-019-042315-
Chattooga GA-Floyd GA-
638 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southern Floyd and
southwestern Chattooga Counties through 715 PM EDT...
At 638 PM EDT, a strong thunderstorm was over Rome, moving southwest
at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Shannon, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3431 8546 3440 8512 3430 8502 3426 8502
3410 8527
TIME...MOT...LOC 2238Z 063DEG 26KT 3430 8516
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 4, 6:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sun Jun 4 2023
GAZ056-058-070-071-042315-
Butts GA-Lamar GA-Monroe GA-Spalding GA-
647 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southeastern
Spalding, northwestern Monroe, southwestern Butts and eastern Lamar
Counties through 715 PM EDT...
At 647 PM EDT, a strong thunderstorm was over High Falls State Park,
or 8 miles south of Jackson, moving southwest at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Barnesville, Jackson, Orchard Hill, High Falls State Park, Redbone,
Blount, Liberty Hill, Goggins, Johnstonville and Chappel Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3329 8397 3315 8391 3297 8411 3298 8412
3299 8412 3299 8413 3301 8415 3320 8421
TIME...MOT...LOC 2247Z 059DEG 14KT 3318 8400
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 6:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sun Jun 4 2023
GAZ032-033-042315-
North Fulton GA-Cobb GA-
648 PM EDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northeastern Cobb
and northeastern Fulton Counties through 715 PM EDT...
At 648 PM EDT, a strong thunderstorm was over Mount Bethel, or near
Marietta, moving south at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Fair Oaks, Mount Bethel,
Vinings, Dobbins Air Reserve Base and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3402 8445 3400 8438 3384 8437 3388 8458
TIME...MOT...LOC 2248Z 021DEG 8KT 3396 8443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 4, 6:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT Sun Jun 4 2023
GAZ002>004-042330-
Whitfield GA-Catoosa GA-Walker GA-
653 PM EDT Sun Jun 4 2023
..Strong thunderstorms will impact portions of Catoosa, northwestern
Whitfield and Walker Counties through 730 PM EDT...
At 653 PM EDT, a strong thunderstorm was over Wood Station, or 8
miles northeast of Lafayette. Another strong storm was located north
of Ringgold. The storms were moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lafayette, Ringgold, Fort Oglethorpe, Chickamauga, Lookout Mountain,
Tunnel Hill, La Fayette, Chattanooga Valley, Naomi, Center Post,
Suttles Mill, Noble, Lakeview, Wood Station, Indian Springs,
Graysville, Blue Spring, Fairview, Linwood and Boynton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3499 8497 3460 8519 3460 8542 3480 8545
3485 8544 3498 8536
TIME...MOT...LOC 2253Z 056DEG 15KT 3478 8517
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:15 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 4, 3:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 4, 3:08 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| Jun 4, 3:13 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 4, 3:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 4, 3:31 PM EDT | Special Weather Statement | FFC | Gilmer | 29 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 4, 3:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 4, 4:02 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 4, 4:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jun 4, 4:29 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 4, 4:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 4, 4:57 PM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| Jun 4, 5:03 PM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Jun 4, 5:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jun 4, 5:32 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 28 min |
| Jun 4, 5:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jun 4, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Jun 4, 6:02 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 4, 6:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 4, 6:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 4, 6:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 4, 6:20 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 50 min |
| Jun 4, 6:27 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jun 4, 6:28 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 4, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jun 4, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Jun 4, 6:38 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jun 4, 6:47 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jun 4, 6:48 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jun 4, 6:53 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 37 min |
| Jun 4, 6:58 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jun 4, 7:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Jun 4, 7:02 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Jun 4, 7:03 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Jun 4, 7:05 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 4, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 32 min |
| Jun 4, 7:11 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Paulding | 34 min |
| Jun 4, 7:13 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 4, 7:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jun 4, 7:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 4, 7:40 PM EDT | Special Weather Statement | FFC | Dade, Walker | 35 min |
| Jun 4, 7:53 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.